# SDR R61A201810291099

- Difficulty date: October 13, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 22,525 hours, 15,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1706653300117066
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: CORROSION ON SHEAR CLIPS AT APROX FRAME 88 STR 26R - 28R. REMOVED AND REPLACED 2EA SHEAR CLIPS AT APROX FRAME 88 STR 26R - 28R. REF SRM 51-40-08 RESTORED SURFACE PROTECTION PER SRM 51-23-04, 51-23-05, 51-23-06. AIRCRAFT REMAINS IN HEAVY SEE W/O H6456 SN 635 FOR WORK DETAILS CHECK BNA.
